# SDR DALA2017011800464

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 26,658 hours, 10,806 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT CARGO DOOR AFT SHIELD AT STATION 847 TO STATION 867, STRINGER 25R HAS CORROSION. MAINTENANCE REMOVED AND REPLACED DAMAGED SHIELD IAW SRM 51-40-02, 51-40-05 & DWG 146A0081.
